# SDR AALA20161101004

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 75,803 hours, 40,201 cycles
- System (JASC): 4990 · APU Oil System
- Part: Solenoid Valve
- Part number: 38761661
- Part serial: 3478
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  SMOKE AND ODOR IN CABIN PRIOR TO PUSHBACK FROM GATE DUE TO APU DE-OIL SOLENOID VALVE LEAKING OIL INTO INTAKE.  REMOVED AND REPLACED VALVE IAW AMM 49-90-05.  OPERATIONAL CHECK GOOD.
